RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gutkin, Eugene A

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 8

Number of views:
This page:303
Abstract pages:1667
Full texts:575
References:144
E-mail: , ,

http://www.mathnet.ru/eng/person24309
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/78620

Publications in Math-Net.Ru
2011
1. Eugene Gutkin, “Billiard dynamics: A survey with the emphasis on open problems”, Nelin. Dinam., 7:3 (2011),  489–512  mathnet
2006
2. E. A. Gutkin, S. L. Tabachnikov, “Complexity of piecewise convex transformations in two dimensions, with applications to polygonal billiards on surfaces of constant curvature”, Mosc. Math. J., 6:4 (2006),  673–701  mathnet  mathscinet  zmath  isi
2003
3. E. Gutkin, “Billiard Dynamics: a Survey with the Emphasis on Open Problems on Billiards”, Regul. Chaotic Dyn., 8:1 (2003),  1–13  mathnet  mathscinet  zmath
1975
4. E. A. Gutkin, “Overcomplete subspace systems and operator symbols”, Funktsional. Anal. i Prilozhen., 9:3 (1975),  89–90  mathnet  mathscinet  zmath; Funct. Anal. Appl., 9:3 (1975), 260–262
1973
5. E. A. Gutkin, “Representations of algebraic unipotent groups over a self-dual field”, Funktsional. Anal. i Prilozhen., 7:4 (1973),  80  mathnet  mathscinet  zmath; Funct. Anal. Appl., 7:4 (1973), 322–323
6. E. A. Gutkin, “Matrices connected with groups generated by mappings”, Funktsional. Anal. i Prilozhen., 7:2 (1973),  81–82  mathnet  mathscinet  zmath; Funct. Anal. Appl., 7:2 (1973), 153–154
7. E. A. Gutkin, “Representations of the Weyl group in the space of vectors of zero weight”, Uspekhi Mat. Nauk, 28:5(173) (1973),  237–238  mathnet  mathscinet  zmath
1970
8. E. A. Gutkin, “Representations of the principal series of a complex semisimple Lie group”, Funktsional. Anal. i Prilozhen., 4:2 (1970),  32–37  mathnet  mathscinet  zmath; Funct. Anal. Appl., 4:2 (1970), 117–121

2010
9. Eugene Gutkin, “Geometry, topology and dynamics of geodesic flows on noncompact polygonal surfaces”, Regul. Chaotic Dyn., 15:4-5 (2010),  482–503  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020